Complutense University Library

Where do homogeneous polynomials on ln1 attain their norm?

Impacto



Villanueva, Ignacio and Pérez García, David (2004) Where do homogeneous polynomials on ln1 attain their norm? Journal of Approximation Theory, 127 (1). pp. 124-133. ISSN 1096-0430

[img]
Preview
PDF
185kB

Official URL: http://www.sciencedirect.com/science/journal/00219045



Abstract

Using a ‘reasonable’ measure in , the space of 2-homogeneous polynomials on ℓ1n, we show the existence of a set of positive (and independent of n) measure of polynomials which do not attain their norm at the vertices of the unit ball of ℓ1n. Next we prove that, when n grows, almost every polynomial attains its norm in a face of ‘low’ dimension.


Item Type:Article
Uncontrolled Keywords:Polynomials; Extreme points; Convex polytopes; Vertices; Faces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11658
Deposited On:01 Dec 2010 11:08
Last Modified:08 Feb 2016 15:34

Repository Staff Only: item control page